# SDR AALA202107124099

- Difficulty date: July 9, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N871AY
- Make and model: Boeing 787-8
- Aircraft serial: 65991
- Aircraft time: 2,526 hours, 450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Condition: Warning Light
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE MESSAGE 33-12124/,33-12118 AND 33-12103. DOOR 2LH AFT REMOTE WELS RELATED. REMOVED AND REPLACED NUMBER 3 WELS CONTROL UNIT AND WELS BATTERY UNIT (AALA202107122698) PER AMM 33-51-07-01.
